Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
404 Publications
2020 | Journal Article | LibreCat-ID: 37364
Winkler, M. (2020). The role of superlinear damping in the construction of solutions to drift-diffusion problems with initial data in $L^1$. Advances in Nonlinear Analysis, 9, 526–566.
LibreCat
2020 | Journal Article | LibreCat-ID: 37375
Winkler, M. (2020). Attractiveness of constant states in logistic-type Keller-Segel systems involving subquadratic growth restrictions. Advanced Nonlinear Studies, 20, 795–817.
LibreCat
2020 | Journal Article | LibreCat-ID: 37355
Winkler, M. (2020). Small-mass solutions in the two-dimensional Keller-Segel system coupled to the Navier-Stokes equations. SIAM Journal on Mathematical Analysis, 52, 2041–2080.
LibreCat
2020 | Journal Article | LibreCat-ID: 37377
Winkler, M. (2020). Can Fluid Interaction Influence the Critical Mass for Taxis-Driven Blow-up in Bounded Planar Domains? Acta Applicandae Mathematicae, 169, 577–591.
LibreCat
2020 | Journal Article | LibreCat-ID: 37357
Winkler, M. (2020). Blow-up profiles and liefe beyond blow-up in the fully parabolic Keller-Segel system. Journal d’Analyse Mathématique, 141, 585–624.
LibreCat
2020 | Journal Article | LibreCat-ID: 37347
Rodriguez, N., & Winkler, M. (2020). Relaxation by nonlinear diffusion enhancement in a two-dimensional cross-diffusion model for urban crime propagation. Mathematical Models & Methods in Applied Sciences, 30, 2105–2137.
LibreCat
2020 | Journal Article | LibreCat-ID: 37342
Li, G., Tao, Y., & Winkler, M. (2020). Larg time behavior in a predator-prey system with indirect pursuit-evasion interaction. Discrete and Continuous Dynamical Systems --B, 25, 4383–4398.
LibreCat
2020 | Journal Article | LibreCat-ID: 37354
Tao, Y., & Winkler, M. (2020). Global classical solutions to a doubly haptotactic cross-diffusion system modeling oncolytic virotherapy. Journal of Differential Equations, 268, 4973–4997.
LibreCat
2020 | Journal Article | LibreCat-ID: 37351
Tao, Y., & Winkler, M. (2020). A critical virus production rate for blow-up suppression in a haptotaxis model for oncolytic virotherapy. Nonlinear Analysis, 198, Article 111870.
LibreCat
2020 | Journal Article | LibreCat-ID: 37349
Stinner, C., & Winkler, M. (2020). Refined regularity and stabilization properties in a degenerate haptotaxis system. Discrete and Continuous Dynamical Systems --A, 40, 4039–4058.
LibreCat
2020 | Journal Article | LibreCat-ID: 37660
Rösler, M. (2020). Riesz distributions and Laplace transform in the Dunkl setting of type A. Journal of Functional Analysis, 278(12), Article 108506. https://doi.org/10.1016/j.jfa.2020.108506
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 40051
Luks, T., & Xiao, Y. (2020). Multiple Points of Operator Semistable Lévy Processes. Journal of Theoretical Probability, 33(1), 153–179. https://doi.org/10.1007/s10959-018-0859-4
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 37339
Steiner, E., & Winkler, M. (2020). Mathematical Analysis of Two Competing Cancer Cell Migration Mechanisms Driven by Interstitial Fluid Flow. Journal of Nonlinear Science, 30, 1809–1847.
LibreCat
2020 | Journal Article | LibreCat-ID: 34670
Black, T. (2020). Global generalized solutions to a forager–exploiter model with superlinear degradation and their eventual regularity properties. Mathematical Models and Methods in Applied Sciences, 30(06), 1075–1117. https://doi.org/10.1142/s0218202520400072
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34672
Black, T. (2019). Global generalized solutions to a parabolic-elliptic Keller-Segel system with singular sensitivity. Discrete & Continuous Dynamical Systems - S, 13(2), 119–137. https://doi.org/10.3934/dcdss.2020007
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34669
Black, T. (2019). The Stokes Limit in a Three-Dimensional Chemotaxis-Navier–Stokes System. Journal of Mathematical Fluid Mechanics, 22(1), Article 1. https://doi.org/10.1007/s00021-019-0464-z
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34668
Black, T., Lankeit, J., & Mizukami, M. (2019). A Keller‐Segel‐fluid system with singular sensitivity: Generalized solutions. Mathematical Methods in the Applied Sciences, 42(9), 3002–3020. https://doi.org/10.1002/mma.5561
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34671
Black, T., Lankeit, J., & Mizukami, M. (2019). Stabilization in the Keller–Segel system with signal-dependent sensitivity. Applicable Analysis, 99(16), 2877–2891. https://doi.org/10.1080/00036811.2019.1585534
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 31265
Dyatlov, S., Borthwick, D., & Weich, T. (2019). Improved fractal Weyl bounds for hyperbolic manifolds. With an appendix by David Borthwick, Semyon Dyatlov and Tobias Weich. Journal of the European Mathematical Society, 21(6), 1595–1639. https://doi.org/10.4171/jems/867
LibreCat
| DOI
| arXiv